# SDR DALA2020020761008

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 104,323 hours, 15,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MID CABIN EMERGENCY LGTS ALL DIM.REPLACED POWER SUPPLY BETWEEN SEATS 21FG AND 22FG. SYSTEM OPERATION IS NORMAL.
